Skew CR-warped products of kaehler manifolds
Articles > Article · 2010
Authors: Bayram ŞAHİN
MATHEMATICAL COMMUNICATIONS, Journal Indexed in SCI Expanded, International, Scopus, 2010, vol 15, pp 189-204
Summary
Warped product CR-submanifolds of Kaehler manifolds were introduced by Chen in [9]. In this paper, we introduce a warped product skew-CR-submanifold, which is a generalization of warped product CR-submanifolds. We give a characterization supported by an example and obtain an inequality in terms of the length of the second fundamental form of such submanifolds. The equality case is also investigated. ©2010 Department of Mathematics, University of Osijek.